# SDR USAAF98033

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING OVERNIGHT MAINTENANCE VISIT, FOUND LOW LEVEL LIGHTING IN AFT CABIN INOPERATIVE.  MAINTENANCE REPAIRED WIRING IN AFT LOW LEVEL LIGHTING CIRCUIT.  (M)
